# SDR CA130828006

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN)  STARBOARD OUTER MAIN WHEEL SEPARATION AFTER TAKEOFF.  ACFT ARRIVED WITH STARBOARD OUTER MAIN WHEEL MISSING ON LANDING, TAXIED TO PARKING WITHOUT FURTHER INCIDENT.  INSPECTION WAS CARRIED OUT ON THE STARBOARD MAIN LEG AND AREAS OF THE FUSELAGE AND EMPENNAGE FOR COLLATERAL DAMAGE, NONE WAS NOTED.  THE WHEEL NUT, SAFETY BOLTS AND SAFETY LOCK WIRE FOUND SECURE AND INTACT. THE MAIN WHEEL HAD DISAPPEARED WITH BOTH OF ITS BEARINGS EXCEPT FOR THE INNER RACE OF THE OUTER BEARING AND THE INNER RACE OF THE INNER BEARING WHICH REMAINED FASTENED TO THE AXLE, SOME DAMAGE TO BRAKE UNIT ROTOR WAS OBSERVED. NO OBVIOUS DAMAGE WAS OBSERVED ON OR ABOUT THE ASSOCIATED INNER MAIN WHEEL.  EVENT IS UNDER INVESTIGATION.
